Doctor insights on:
Heroin And Hallucinations
I am not sure: Representatives from the U.S. National institutes of health (nih), the american diabetes association (ada), and the juvenile diabetes research foundation (jdrf) report that they are unaware of any such studies on the topic of illicit drug use and blood glucose control. ...Read moreSee 1 more doctor answer
Two ways: Suppression of the drive to breathe is the more familiar. For reasons we do not understand, pulmonary edema may come on very rapidly and kill the person with a sudden eruption of foam from the mouth and suffocation. Neither is painful, but i hope that neither is something that you want. Good luck, and if you have lost someone, you have my sympathy. ...Read more
Two ways at least: I wish i had not seen this so often as a pathologist. Breathing may simply stop as a result of the drug. Or for some reason that we've not been able to figure out, the air spaces of the lungs suddenly fill with fluid. Foam gushes from the mouth and the user dies. I give families the comfort that witnesses to this event say it seems that the person does not suffer -- but who knows for sure? ...Read more
I tested positive for heroin using a drug swab test. Never even seen heroin let alone use. Any ideas what caused this?
May never find out: From time to time, labs make mistakes. Specimens get switched. Technicians make clerical errors. Poppy seeds may have cross-reacted. Or if it's just a swab and there is no second test, a simple false-positive 'for no reason.' a test result cannot have any medicolegal consequence unless it is confirmed by a second test that uses a different chemical principle. ...Read more
Snort heroin: The answer depends on the purity and strenght of heroin. Also this heroin is often intentionally tainted with chemicals to enhance absorption and euphoria. Cocaine is often mixed making this forn of addiction lethal. A first time user has a higher risk if death because brain does not develop tolerance in a rapid fashion causing respiratory depression and no oxygen to brain. ...Read more
Odours: It might cause increased body secretions and this probably gives some odour. One other thing to consider is the possibility of an infection causing the odour, especially if there are other symptoms with it. For the above mentioned reason, I would advise you to see your doctor for a check up ...Read moreSee 2 more doctor answers
Potentially: Lymphedema can result from any type of disruption of lymphatic channels: surgery, trauma, and infection are common causes. If the heroin was injected into tissues rather than into the vein, it can incite an inflammatory reaction which alters lymphatic flow. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can anxiety cause hallucinations?
- Can ptsd cause hallucinations?
- Can diabetes cause hallucinations?
- Ask a doctor a question free online
- Can lithium cause hallucinations?
- Can stress cause hallucinations?
- What can cause hallucinations in the elderly?
- Can lack of sleep cause hallucinations?
- Talk to a psychiatrist online for free